# SDR QXEA200602116

- Difficulty date: August 14, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CORROSION UNDER NUT PLATE ON WEB BRACKET AT STATION Z99.0 X595.5, 7" INBOARD OF CARGO DOOR OPENING.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16, 51-20-36 AND 51-40-11.
